Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dark patch on the abdomen, spreading. Applying momate-F ointment, reddish, swollen, skin peeling. Treatment?

hello doctor, i have developed a itchy dark patch on the skin of my abdomen for the past 4 months. Initially the area was small but its spreading. Doctor advised me to apply momate-F ointment, but intially it appeared to be healing for first 2 days, but suddenly the area became reddish, swolen and skin started peeling off. what do i do next??? age: 33, male, height : 170 cm, wt: 75 Kg.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Your skin condition might be a fungal infection. Other possibilities are fixed drug eruption or eczema.
In any of above cases Mixed preparation Like steroid + antifungal combination ointment can hide the exact diagnosis but relieved you symptomatically.
For diagnose your condition properly you need to stop applying topical cream/ ointment for at least 14 days.
Take tablet-Atarax 25 mg twice daily for 14 days.
After end of 14 days you should consult a dermatologist for your disease pattern and management of it.
With regards.
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor